RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 2, Pages 76–77 (Mi faa1284)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Representations of the symmetric group in the free Lie (super-) algebra and in the space of harmonic polynomials

A. I. Molev, L. M. Tsalenko


Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:2, 150–152

Bibliographic databases:

UDC: 519.4
Received: 14.12.1984

Citation: A. I. Molev, L. M. Tsalenko, “Representations of the symmetric group in the free Lie (super-) algebra and in the space of harmonic polynomials”, Funktsional. Anal. i Prilozhen., 20:2 (1986), 76–77; Funct. Anal. Appl., 20:2 (1986), 150–152

Citation in format AMSBIB
\Bibitem{MolTsa86}
\by A.~I.~Molev, L.~M.~Tsalenko
\paper Representations of the symmetric group in the free Lie (super-) algebra and in the space of harmonic polynomials
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 2
\pages 76--77
\mathnet{http://mi.mathnet.ru/faa1284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=847151}
\zmath{https://zbmath.org/?q=an:0608.20009}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 2
\pages 150--152
\crossref{https://doi.org/10.1007/BF01077279}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F457800019}


Linking options:
  • http://mi.mathnet.ru/eng/faa1284
  • http://mi.mathnet.ru/eng/faa/v20/i2/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Molev, “On the algebraic structure of the Lie algebra of vector fields on the line”, Math. USSR-Sb., 62:1 (1989), 83–94  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:225
    Full text:74
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019